# SDR SWAA2012061504970

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 8,103 hours, 4,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 5A33075
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT FOR HOLDER ON SLIDE CASE BROKEN FASTENER.  REMOVED AND REPLACED FASTENER PER MT.
